# SDR ABXA9700206

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: NAS130425D
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244 FOUND RIGHT HAND MAIN LANDING GEAR OUTBOARD DOOR LINKAGE ARM LOOSE.  REPLACED BOLT IN RIGHT HAND MAIN LANDING GEAR OUTBOARD LINKAGE ARM IAW DC-9 OVERHAUL MANUAL.
